Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 49, NWS Houston/Galveston, TX

September 19, 20194 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Sep 19, 2019, 7:00 AM CDT for 4 counties in Texas. It was in force for 7 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2019, 7:00 AM CDT (12:00 UTC)
Expired
Sep 19, 2019, 2:00 PM CDT
In force
7 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Chambers County, TX, Liberty County, TX, Montgomery County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 70 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 7:24 AM CDTFLASH FLOOD1 S Conroe, TXFEEDER ROAD NEAR THE INTERSECTION OF I 45 AND HIGHWAY 105 IMPASSABLE DUE TO WATER ON ROAD.
Sep 19, 8:17 AM CDTFLASH FLOOD2 N Liberty, TXREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
Sep 19, 8:42 AM CDTFLASH FLOOD2 Sse Conroe, TXSTREET FLOODING AT GLADSTELL ST AND I-45.
Sep 19, 8:42 AM CDTFLASH FLOOD3 Wsw Cut And Shoot, TXWATERS ENTERING BUSINESSES ON HWY 105 IN CUT AND SHOOT.
Sep 19, 11:24 AM CDTFLASH FLOOD1 Wsw Woodbranch, TXHWY 59 NEAR NEW CANEY IS IMPASSABLE DUE TO FLOOD WATERS OVER THE ROAD.
Sep 19, 12:35 PM CDTFLASH FLOODSplendora, TXSIGNIFICANT STREET FLOODING AROUND 2090 AND HWY 59. ROADS ARE IMPASSABLE. FLOODWATERS AT GAS STATION NEARLY COVERING PUMPS.
Sep 19, 12:40 PM CDTFLASH FLOOD1 Wnw Cleveland, TXFLOODWATER OVER HWY 59 IN CLEVELAND. CARS STALLED/STRANDED. THE ROAD HAS BEEN CLOSED IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WGUS54 KHGX 191200
FFWHGX
TXC071-291-339-407-191600-
/O.NEW.KHGX.FF.W.0049.190919T1200Z-190919T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
700 AM CDT Thu Sep 19 2019

...FLASH FLOOD EMERGENCY FOR PORTIONS OF SOUTHWESTERN SAN JACINTO, 
EAST CENTRAL MONTGOMERY, CHAMBERS, AND LIBERTY COUNTIES...

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Southwestern San Jacinto County in southeastern Texas...
  East central Montgomery County in southeastern Texas...
  Chambers County in southeastern Texas...
  Liberty County in southeastern Texas...

* Until 1100 AM CDT.

* At 654 AM CDT, emergency management has reported flash flooding 
  across the warned area. There are ongoing numerous water rescues, 
  structural flooding in portions of Liberty and Chambers Counties, 
  and numerous road closures. 10 to 20 inches of rainfall has fallen 
  so far with locally higher amounts in Liberty and Chambers 
  Counties. Additional heavy rainfall is expected.

  THIS IS A FLASH FLOOD EMERGENCY FOR PORTIONS OF SAN JACINTO, 
MONTGOMERY, CHAMBERS, AND LIBERTY COUNTIES. THIS IS A PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Conroe, Liberty, Cleveland, Dayton, Willis, Anahuac, Panorama
  Village, Splendora, Patton Village, Roman Forest, Woodbranch, Old
  River-Winfree, Cut And Shoot, Ames, Daisetta, Hardin, Plum Grove,
  Kenefick, Cove and Devers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 2966 9469 3017 9505 3017 9524 3028 9555
      3045 9561 3041 9502 3036 9468 3011 9460
      3011 9444 2989 9444 2989 9436 2965 9435

$$
1 follow-up statement
063 
WGUS54 KHGX 191540
FFWHGX
TXC071-291-339-407-191900-
/O.EXT.KHGX.FF.W.0049.000000T0000Z-190919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
1040 AM CDT Thu Sep 19 2019

...FLASH FLOOD EMERGENCY FOR PORTIONS OF SOUTHWESTERN SAN JACINTO, 
EAST CENTRAL MONTGOMERY, CHAMBERS, AND LIBERTY COUNTIES...

The National Weather Service in League City has extended the

* Flash Flood Warning for...
  Southwestern San Jacinto County in southeastern Texas...
  East central Montgomery County in southeastern Texas...
  Chambers County in southeastern Texas...
  Liberty County in southeastern Texas...

* Until 200 PM CDT.

* At 1033 AM CDT, emergency management reported flooding across 
  portions of the warned area. Numerous road closures, water 
  rescues, and structural flooding. 15 to 25 inches of rainfall has 
  fallen so far with locally higher amounts in Liberty and Chambers 
  Counties. Flash flooding is already occurring. Residents are urged 
  to stay put and do not venture out on roadways.  

  THIS IS A FLASH FLOOD EMERGENCY FOR PORTIONS OF SOUTHWESTERN SAN 
JACINTO, EAST CENTRAL MONTGOMERY, CHAMBERS, AND LIBERTY COUNTIES. 
THIS IS A PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that will experience flooding include...
  Conroe, Liberty, Cleveland, Dayton, Willis, Anahuac, Panorama
  Village, Splendora, Patton Village, Roman Forest, Woodbranch, Old
  River-Winfree, Cut And Shoot, Ames, Daisetta, Hardin, Plum Grove,
  Kenefick, Cove and Devers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

LAT...LON 2966 9469 3017 9505 3017 9524 3028 9555
      3045 9561 3041 9502 3036 9468 3011 9460
      3011 9444 2989 9444 2989 9436 2965 9435

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 5:02 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Sep 19, 5:02 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
502 AM CDT Thu Sep 19 2019

.DISCUSSION...
Persistent band of storms initiating over parts of Montgomery
county extending through Liberty and parts of northeastern
Chambers county toward Beaumont have been producing extremely
heavy rainfall with rainfall rates of 3-5"/hour amounts. VWP
clearly showing the deep rich moisture transport into the cell
development...25-49 knots of inflow! Dewpoints of 80 at Galveston
and PW estimates 2.2-2.4" feeding these storms.

Flash flood emergency in effect in
Liberty/Chambers/Jefferson/Orange counties already this morning
and given the rates and previous rainfall these will likely be
extended and may need to be expanded. Rainfall totals in
Liberty/Chambers county this morning over the last 3 days is 6-10"
with some of the hardest hit areas having gotten more than 25"!

Have expanded the Flash flood watch to the west-northwest with the
expectation that storms should initiate and expand west and
northwest from the current storms possibly clipping the northern
portions of Harris. The HRRR of late has been doing a good job
with the pattern though perhaps slightly shifted in location. Then
expecting the storms to expand further both south and north
through mid day well into the Metro. Rainfall rates may start to
come down at least a bit this afternoon as inflow relaxes
somewhat.

Overnight storm threat shifting north tonight and may be focused
more in the College Station to Groveton corridor but mesoscale
features could and may well mess with that expectation. Tonight
the moisture transport relaxes as well...the one concern at this
point will likely be the slow storm motion.

Rain chances tapering down for a few days over the weekend but
then next big surge of moisture arrives Monday and some
indications of weak coastal troughing. Will be keeping an eye on a
wave coming in from the Caribbean Monday and Tuesday probably
arriving in the central Gulf Tuesday/Wednesday. We certainly
wouldn't need this on the heels of Imelda.

45

&&

.MARINE...
An area of low pressure over E TX will move very little today.
The inflow into a nearly stationary line of thunderstorms has
increased and will maintain the SCA for the eastern waters and
Galveston Bay through 15z. This may need to be extended depending
on where/if the line of storms moves. A SCEC will also remain in
effect over the western waters today. A moderate onshore flow will
persist through early Sunday before the pressure gradient finally
begins to relax by Sunday afternoon. A light onshore flow and
lower seas are expected for the first half of next week.

Tide levels are continuing to run about 1.5 to 2.0 feet above
normal. At Galveston Bay Entrance, tide levels are still forecast to
peak between 3.0 to 3.4 feet above MLLW during high tide. Tide
levels will remain elevated through Sunday and water levels could
possibly reach 3.5 feet. A Coastal Flood Advisory may be required
over the weekend. The strong onshore flow will also increase the
risk for strong rip currents along Gulf facing beaches. Due to the
multiple beach hazards in place, will re-issue the Beach Hazards
Statement.
43

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      91  75  90  74  90 /  90  70  50  10  20
Houston (IAH)              82  77  87  76  89 /  90  50  70  10  30
Galveston (GLS)            82  81  86  81  86 /  60  40  60  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening for the following zones:
     Austin...Brazoria Islands...Brazos...Burleson...Chambers...
     Coastal Brazoria...Coastal Galveston...Coastal Harris...
     Fort Bend...Galveston Island and Bolivar Peninsula...
     Grimes...Inland Brazoria...Inland Galveston...Inland
     Harris...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern Liberty...Trinity...Walker...Waller...
     Washington.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 10 AM CDT this morning
     for the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Matagorda Bay...
     Waters from Freeport to Matagorda Ship Channel TX from 20
     to 60 NM.

     Small Craft Advisory until 10 AM CDT this morning for the
     following zones: Coastal waters from High Island to
     Freeport TX out 20 NM...Galveston Bay...Waters from High
     Island to Freeport TX from 20 to 60 NM.

&&

Discussion...45
Aviation/Marine...43

In the hours before

Local storm report, Sep 19, 3:42 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      1 NNW WINNIE            29.83N 94.39W
09/19/2019                   CHAMBERS           TX   EMERGENCY MNGR

            I 10 FRONTAGE RD AT HWY 124 WAS REPORTED
            CLOSED AND UNSAFE TO TRAVEL.

&&

JPF
Local storm report, Sep 19, 3:43 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
343 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      6 W STOWELL             29.79N 94.49W
09/19/2019                   CHAMBERS           TX   EMERGENCY MNGR

            ROADS NORTH AND EAST OF FM 1410 AND FM 1941
            AREA CLOSED AND ARE UNSAFE TO TRAVEL ON.

&&

JPF
Local storm report, Sep 19, 3:46 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     FLASH FLOOD      WINNIE                  29.82N 94.38W
09/19/2019                   CHAMBERS           TX   EMERGENCY MNGR

            RICELAND HOSPITAL WAS EVACUATED DUE TO
            FLOODING.

&&

JPF
Local storm report, Sep 19, 3:56 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT THU SEP 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     FLASH FLOOD      LIBERTY                 30.07N 94.78W
09/19/2019                   LIBERTY            TX   LAW ENFORCEMENT

            MULTIPLE ROAD ACROSS LIBERTY COUNTY ARE
            IMPASSABLE. THESE INCLUDE, BUT NOT LIMITED
            TO FM 1010, FM 1008 AT COUNTY ROAD 2313, FM
            1008 AT COUNTY ROAD 2285, AND COUNTY ROAD
            379.

&&

JPF
Special weather statement, Sep 19, 6:04 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
604 AM CDT Thu Sep 19 2019

TXZ199-191145-
Montgomery TX-
604 AM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY COUNTY
UNTIL 645 AM CDT...

At 604 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cut And Shoot, or near Conroe, moving southeast at 15 mph.

Winds in excess of 45 mph will be possible with this storm.

Locations impacted include...
Conroe, The Woodlands, Kingwood, Oak Ridge North, Panorama Village,
Shenandoah, Splendora, Patton Village, Roman Forest, Woodbranch, Cut
And Shoot, Woodloch, The Woodlands Pavillion, Chateau Woods, Lake
Conroe Dam, Porter Heights, New Caney and Porter.

LAT...LON 3021 9557 3040 9559 3030 9516 3017 9511
      3004 9526
TIME...MOT...LOC 1104Z 321DEG 14KT 3031 9538

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:15 PM CDTFlash Flood WarningHGXChambers, Galveston, Harris60 min
Sep 18, 7:28 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty2 hr
Sep 18, 7:32 PM CDTAreal Flood WarningHGXGalveston3 hr
Sep 18, 7:44 PM CDTFlash Flood WarningHGXChambers, Liberty2 hr
Sep 18, 8:14 PM CDTAreal Flood WarningHGXChambers, Fort Bend, Harris61 min
Sep 18, 9:46 PM CDTFlash Flood WarningHGXChambers, Liberty59 min
Sep 18, 10:41 PM CDTFlash Flood WarningHGXChambers, Liberty64 min
Sep 18, 11:38 PM CDTFlash Flood Warning EmergencyHGXChambers, Liberty8 hr
Sep 19, 12:16 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery59 min
Sep 19, 1:24 AM CDTSmall Craft AdvisoryHGX9 hr
Sep 19, 1:28 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Montgomery2 hr
Sep 19, 2:20 AM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery115 min
Sep 19, 2:56 AM CDTRiver Flood WarningHGXHarris, Montgomery63 hr
Sep 19, 4:15 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery, San Jacinto3 hr
Sep 19, 4:59 AM CDTFlash Flood Warning EmergencyHGXLiberty2 hr
Sep 19, 5:32 AM CDTFlash Flood WarningHGXMontgomery118 min
Sep 19, 5:44 AM CDTRiver Flood WarningHGXLiberty4 days
Sep 19, 6:04 AM CDTSpecial Weather StatementHGXMontgomery41 min
Sep 19, 6:41 AM CDTTornado WarningHGXChambers21 min
Sep 19, 7:18 AM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery4 hr
Sep 19, 7:37 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery38 min
Sep 19, 8:10 AM CDTRiver Flood WarningHGXHarris, Montgomery21 hr
Sep 19, 8:12 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto33 hr
Sep 19, 8:26 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty3 hr
Sep 19, 8:27 AM CDTRiver Flood WarningHGXChambers, Harris, Liberty3 days
Sep 19, 8:33 AM CDTSpecial Marine WarningHGX87 min
Sep 19, 8:50 AM CDTFlash Flood Warning EmergencyHGXChambers, Harris, Liberty, Montgomery5 hr
Sep 19, 9:12 AM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Sep 19, 9:25 AM CDTSpecial Weather StatementHGXChambers, Harris65 min
Sep 19, 10:02 AM CDTFlash Flood Warning EmergencyHGXHarris118 min
Sep 19, 10:12 AM CDTRiver Flood WarningHGXHarris, Montgomery44 hr
Sep 19, 10:20 AM CDTAreal Flood AdvisoryHGXGalveston115 min
Sep 19, 10:20 AM CDTSmall Craft AdvisoryHGX9 hr
Sep 19, 10:28 AM CDTRiver Flood WarningHGXHarris18 hr
Sep 19, 10:30 AM CDTFlash Flood WarningHGXHarris3 hr
Sep 19, 10:41 AM CDTRiver Flood WarningHGXHarris18 hr
Sep 19, 10:41 AM CDTRiver Flood WarningHGXHarris36 hr
Sep 19, 10:41 AM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 10:46 AM CDTSpecial Marine WarningHGX119 min
Sep 19, 10:47 AM CDTFlash Flood WarningHGXChambers, Galveston31 min
Sep 19, 11:01 AM CDTRiver Flood WarningHGXHarris18 hr
Sep 19, 11:16 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston3 hr
Sep 19, 11:17 AM CDTRiver Flood WarningHGXHarris27 hr
Sep 19, 11:17 AM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 11:38 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty112 min
Sep 19, 11:45 AM CDTRiver Flood WarningHGXHarris17 hr
Sep 19, 11:45 AM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 11:45 AM CDTRiver Flood WarningHGXHarris17 hr
Sep 19, 12:00 PM CDTRiver Flood WarningHGXHarris, Montgomery18 hr
Sep 19, 12:03 PM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Harris, Waller and 1 more3 hr
Sep 19, 12:06 PM CDTRiver Flood WarningHGXHarris4 days
Sep 19, 12:08 PM CDTFlash Flood Warning EmergencyHGXHarris3 hr
Sep 19, 12:13 PM CDTRiver Flood WarningHGXHarris16 hr
Sep 19, 12:13 PM CDTRiver Flood WarningHGXHarris19 hr
Sep 19, 12:23 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 12:23 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 12:31 PM CDTRiver Flood WarningHGXHarris16 hr
Sep 19, 12:31 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 12:31 PM CDTRiver Flood WarningHGXHarris16 hr
Sep 19, 12:43 PM CDTSpecial Marine WarningHGX2 hr
Sep 19, 12:50 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 12:56 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 1:25 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty3 hr
Sep 19, 1:27 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 1:27 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 1:27 PM CDTRiver Flood WarningHGXFort Bend, Harris21 days
Sep 19, 1:27 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 1:27 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 2:00 PM CDTFlash Flood Warning EmergencyHGXChambers, Harris, Liberty, Montgomery, San Jacinto3 hr
Sep 19, 2:16 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston119 min
Sep 19, 2:54 PM CDTFlash Flood Warning EmergencyHGXHarris111 min
Sep 19, 2:58 PM CDTRiver Flood WarningHGXHarris18 hr
Sep 19, 2:58 PM CDTRiver Flood WarningHGXHarris21 hr
Sep 19, 3:01 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Matagorda, Wharton119 min
Sep 19, 3:40 PM CDTRiver Flood WarningHGXHarris31 hr
Sep 19, 3:40 PM CDTRiver Flood WarningHGXHarris21 days
Sep 19, 4:18 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston117 min
Sep 19, 4:27 PM CDTRiver Flood WarningHGXGalveston, Harris13 hr
Sep 19, 4:29 PM CDTRiver Flood WarningHGXAustin, Colorado, Fort Bend, Wharton40 hr
Sep 19, 4:34 PM CDTAreal Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more18 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.